# SDR TSAA9857263

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT WBL 318 ON RT WING FRONT SPAR LOWER CHORD HORIZONTAL FLANGE LOWER SURFACE.  REPAIRED CORROSION PER ECO 1803 R4.  AIRCRAFT RETURNED TO SERVICE.  (M)
